# SDR SWAA2021031751467

- Difficulty date: February 23, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 54,023 hours, 31,914 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 14079 FOUND FORWARD SERVICE DOOR #4 (LOWER) BEAM TO BE CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY / RECEIVED NEW SERVICEABLE FORWARD SERVICE DOOR. DOOR WILL BE INSTALLED ON CUSTOMER CARD# 14079. (POS:FSD; TAG NO:743121; P/N OFF:141A6516-18; S/N OFF:001726; P/N ON:141A6516-18M; S/N ON:002054)
